# SDR IPXA11169832

- Difficulty date: October 10, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 11,296 hours, 7,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOORBOARD NR 132FE THE HONEYCOMB IS BROKEN OUT ON THE SIDE AND CRACKED IN THE MIDDLE.  FABRICATED FWD CARGO FLOORBOARD NR 132FE IAW EO A300-5320-16407-E, APPENDIX C.
